Loading...
Loading...

Go to the content (press return)

On the optimum support size in meshfree methods: a variational adaptivity approach with maximum-entropy approximants

Author
Millán, D.; Rosolen, A.M.; Arroyo, M.
Type of activity
Journal article
Journal
International journal for numerical methods in engineering
Date of publication
2010
Volume
82
Number
7
First page
868
Last page
895
DOI
https://doi.org/10.1002/nme.2793 Open in new window
Repository
http://hdl.handle.net/2117/10758 Open in new window
Abstract
We present a method for the automatic adaption of the support size of meshfree basis functions in the context of the numerical approximation of boundary value problems stemming from a minimum principle. The method is based on a variational approach, and the central idea is that the variational principle selects both the discretized physical fields and the discretization parameters, here those defining the support size of each basis function. We consider local maximum-entropy approximation scheme...
Citation
Rosolen, A.; Millán, D.; Arroyo, M. On the optimum support size in meshfree methods: a variational adaptivity approach with maximum-entropy approximants. "International journal for numerical methods in engineering", 2010, vol. 82, núm. 7, p. 868-895.
Group of research
LACÀN - Numerical Methods for Applied Sciences and Engineering

Participants

Attachments